兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 18) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
A Note on the Strong Edge-coloring of Outerplanar Graphs with Maximum Degree 3 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 4, 页码: 883-890
Authors:  Liu, SY;  Zhang, HP;  Lu, HL;  Lin, YQ;  Liu, SY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.;  Liu, SY (reprint author), Changan Univ, Coll Sci, Xian 710064, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2017/05/09
strong edge-coloring  strong chromatic index  outerplanar graphs  
Musielak-Orlicz BMO-type Spaces Associated with Generalized Approximations to the Identity 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2014, 卷号: 30, 期号: 11, 页码: 1917-1962
Authors:  Hou, SX;  Yang, DC;  Yang, SB(杨四辈);  Yang, DC (reprint author), Beijing Normal Univ, Sch Math Sci, Lab Math & Complex Syst, Minist Educ, Beijing 100875, Peoples R China.
Adobe PDF(583Kb)  |  ???itemlist.button.customize.love???  |  View/Download:91/1  |  Submitted Time:2015/12/16
Growth function  BMO-type space  approximation to the identity  John-Nirenberg inequality  Carleson measure  
On the Finite Basis Problem for Certain 2-limited Words 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2013, 卷号: 29, 期号: 3, 页码: 571-590
Authors:  Li, JR;  Zhang, WT;  Luo, YF;  Zhang, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(272Kb)  |  ???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2015/12/16
Finite basis problem  2-limited words  discrete syntactic monoid  
A multiplicity result of positive solutions for a class of multi-parameter ordinary differential systems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 4, 页码: 653-662
Authors:  Cheng, XY(程锡友);  Yan, XL;  Cheng, XY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(227Kb)  |  ???itemlist.button.customize.love???  |  View/Download:31/0  |  Submitted Time:2015/12/16
positive solution  ordinary differential system  fixed point index  
Generalized fronts in reaction-diffusion equations with bistable nonlinearity 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 8, 页码: 1633-1646
Authors:  Shu, YQ;  Li, WT(李万同);  Liu, NW;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(237Kb)  |  ???itemlist.button.customize.love???  |  View/Download:15/0  |  Submitted Time:2015/12/16
Reaction-diffusion equation  transition fronts  uniqueness  bistable nonlinearity  stability  
A modified Tikhonov regularization method for an axisymmetric backward heat equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 11, 页码: 2157-2164
Authors:  Cheng, W;  Fu, CL(傅初黎);  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(194Kb)  |  ???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2015/12/16
Ill-posed problem  axisymmetric backward heat equation  regularization  error estimate  
The join of split graphs whose half-strong endomorphisms form a monoid 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 6, 页码: 1139-1148
Authors:  Hou, HL;  Luo, YF;  Gu, R;  Hou, HL (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(212Kb)  |  ???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2015/12/16
half-strong endomorphism  monoid  split graph  join of graphs  
Hamiltonicity of 4-connected graphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 4, 页码: 699-710
Authors:  Li, H;  Tian, F;  Xu, ZX;  Xu, ZX (reprint author), Nankai Univ, Ctr Combinator, Tianjin 300071, Peoples R China.
Adobe PDF(230Kb)  |  ???itemlist.button.customize.love???  |  View/Download:15/0  |  Submitted Time:2015/12/16
k-connected  Hamiltonian  insertible vertex  crossing diagonals  
Abundant semigroups with a quasi-ideal quasi-adequate transversal 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 10, 页码: 1653-1664
Authors:  Ni, XF;  Luo, YF;  Chao, HZ;  Ni, XF (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(232Kb)  |  ???itemlist.button.customize.love???  |  View/Download:17/0  |  Submitted Time:2015/12/16
abundant semigroup  quasi-ideal  Q-transversal  
The Subvariety Lattice of the Join of Two Semigroup Varieties 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 6, 页码: 971-982
Authors:  Zhang, WT;  Luo, YF;  Luo, YF (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(218Kb)  |  ???itemlist.button.customize.love???  |  View/Download:14/0  |  Submitted Time:2015/12/16
semigroups  varieties  identities  lattice